# SDR UALA2010092003496

- Difficulty date: September 20, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 84,174 hours, 10,333 cycles
- Engine: Pwa PW4056
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Damaged
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FUEL OVERBURN. FLIGHT DIVERTED. NOT ABLE TO CHECK NR1 HYD QTY DUE TO NO INDICATION IN COCKPIT AND AT WHEEL WELL GAUGE.  CONNECTOR DT401 REMOVED FROM TRANSMITTER AND SECURED. WIRE W4514-234-20B PIN 3 REMOVED FROM CONNECTOR DT401 AND SECURED WITH BACKSHELL. CONNECTOR DT401 CROSSES TO PCN 561-6221 AND IS AVAIL SPA.  PN BACC63BP10A5SNL IS NOT EFF FOR THIS ACFT.  CONNECTOR CALLED OUT HAS 12 CONTACTS, NEED 1 WITH 5 CONTACT, REF WD29 33 12 AND HOOK UP CHART P-12985. PCN FOR ADAPTER IS 585-5431. RPL'D DT401 CONNECTOR AND BACKSHELL. CONNECTOR-BACKSHELL SECURED IN PLACE.  NR1 HYD QTY INDICATION CHECKS NORMAL.
